# SDR 05FDEA01638

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK CROWN FROM STA 1059 TO STA 1119 , X= -47 FOUND WORN.  SEAT TRACK CUT AND REMOVED PER SRM 51-33-01 VOLUME II.  REPAIR PARTS   INSTALLED PER SRM 53-70-00 VOLUME I, FIGURE 1.
